BIROn - Birkbeck Institutional Research Online

    On the connectivity of random m-orientable graphs and digraphs

    Fenner, Trevor and Frieze, A.M. (1982) On the connectivity of random m-orientable graphs and digraphs. Combinatorica 2 (4), pp. 347-359. ISSN 0209-9683.

    Full text not available from this repository.


    We consider graphs and digraphs obtained by randomly generating a prescribed number of arcs incident at each vertex. We analyse their almost certain connectivity and apply these results to the expected value of random minimum length spanning trees and arborescences. We also examine the relationship between our results and certain results of Erdős and Rényi.


    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Sarah Hall
    Date Deposited: 23 Mar 2021 19:48
    Last Modified: 09 Aug 2023 12:50


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item